RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1973, Volume 37, Issue 1, Page 247 (Mi izv2224)  

This article is cited in 2 scientific papers (total in 2 papers)

Remark on my paper “Normal solvability of linear differential equations in the complex plane”

Yu. F. Korobeinik


Full text: PDF file (106 kB)

English version:
Mathematics of the USSR-Izvestiya, 1973, 7:1, 246

Bibliographic databases:

UDC: 517.9
MSC: Primary 34A20; Secondary 34A30
Received: 31.10.1972

Citation: Yu. F. Korobeinik, “Remark on my paper “Normal solvability of linear differential equations in the complex plane””, Izv. Akad. Nauk SSSR Ser. Mat., 37:1 (1973), 247; Math. USSR-Izv., 7:1 (1973), 246

Citation in format AMSBIB
\Bibitem{Kor73}
\by Yu.~F.~Korobeinik
\paper Remark on my paper ``Normal solvability of linear differential equations in the complex plane''
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1973
\vol 37
\issue 1
\pages 247
\mathnet{http://mi.mathnet.ru/izv2224}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=328171}
\zmath{https://zbmath.org/?q=an:0268.34011}
\transl
\jour Math. USSR-Izv.
\yr 1973
\vol 7
\issue 1
\pages 246
\crossref{https://doi.org/10.1070/IM1973v007n01ABEH001934}


Linking options:
  • http://mi.mathnet.ru/eng/izv2224
  • http://mi.mathnet.ru/eng/izv/v37/i1/p247

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Remarks

    This publication is cited in the following articles:
    1. S. G. Merzlyakov, “Perturbations of linear operators in spaces of holomorphic functions”, Sb. Math., 186:3 (1995), 409–434  mathnet  crossref  mathscinet  zmath  isi
    2. Yu. F. Korobeinik, “O primenenii teorii vozmuschenii normalno razreshimykh operatorov k nekotorym klassam operatorov v kompleksnoi oblasti”, Vladikavk. matem. zhurn., 7:2 (2005), 64–77  mathnet  mathscinet  elib
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:148
    Full text:56
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021